# SDR FDEA202209092553

- Difficulty date: September 9, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300*
- Aircraft serial: 613
- Aircraft time: 58,103 hours, 26,823 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK SURFACE CORRODED AT FR18 8"~FR18 14", -Y450. REMOVED EXISTING REPAIR (REF TO PREVIOUS REPAIR ASSESSMENT DATA N00562 FOR AGING   AIRCRAFT ASSESSMENT INFORMATION), INSTALLED NEW FABRICATED SEAT TRACK WITH   SPLICES, THIS IS CAT.B REPAIR I.A.W A300-600 SRM 53-12-16-201, PARA.5.A., PAGE.201-207,   FIG.201(SHEET.1-2) & SRI:53-12-16-201, IIR:53-12-16-2-001-00, PARA.3.A, TABLE.202. "MAJOR REPAIR"
